# SDR VTZA99004

- Difficulty date: January 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N630BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7255
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Aoa Heat
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6795 - IAD-RSW - DURING TAKEOFF, AIRCRAFT MADE A UNSCHEDULED LANDING DUE TO RIGHT AOA HEAT CAUTION ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND COULD NOT DUPLICATE PROBLEM, OPS CHECK OK. AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE  (M)
